Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 14, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 27, 2009, 4:49 AM CDT for Bourbon County, Kansas; Vernon County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2009, 4:49 AM CDT (09:49 UTC)
- Expired
- Apr 27, 2009, 11:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bourbon County, KS, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:08 AM CDT | FLASH FLOOD | 2 W Fulton, KS | FLOOD WATERS OVER HIGHWAY 31 AT 195TH ROAD AND 165TH ROAD WEST OF FULTON. |
| Apr 27, 7:08 AM CDT | HEAVY RAIN 2.39 | Fort Scott, KS | 2.39 INCHES MEASURED AND STILL RAINING. |
| Apr 27, 8:06 AM CDT | FLASH FLOOD | 4 Nnw Fort Scott, KS | WATER RUNNING OVER LOW WATER BRIDGE AT 205TH ST AND POPLAR RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 139 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1698 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 270949
FFWSGF
KSC011-MOC217-271600-
/O.NEW.KSGF.FF.W.0014.090427T0949Z-090427T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 AM CDT MON APR 27 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOURBON COUNTY IN SOUTHEAST KANSAS...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1100 AM CDT.
* AT 447 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MORE THUNDERSTORMS HEADING TOWARDS BOURBON AND VERNON COUNTIES.
ADDITIONAL HEAVY RAINFALL WILL FALL ACROSS AREAS WHICH RECEIVED
BETWEEN 1 AND 2 INCHES OF RAIN EARLIER TONIGHT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
FORT SCOTT...NEVADA...BRONSON...FULTON...REDFIELD...SCHELL CITY...
SHELDON...UNIONTOWN AND WALKER. CREEKS...STREAMS AND LOW WATER
CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH
FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3803 9506 3803 9461 3806 9461 3806 9431
3804 9425 3803 9426 3806 9413 3804 9412
3805 9410 3803 9406 3764 9409 3765 9462
3768 9463 3768 9508
$$
LINDENBERG1 follow-up statement
000
WGUS73 KSGF 271355
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 AM CDT MON APR 27 2009
KSC011-MOC217-271600-
/O.CON.KSGF.FF.W.0014.000000T0000Z-090427T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-VERNON MO-
855 AM CDT MON APR 27 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
BOURBON AND VERNON COUNTIES...
AT 855 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. RADAR INDICATES THAT MODERATE TO HEAVY RAINFALL CONTINUES FROM
EXTREME SOUTHEASTERN BOURBON COUNTY INTO MUCH OF VERNON COUNTY.
ADDITIONAL RAINFALL AMOUNTS UP TO AN INCH ARE EXPECTED ACROSS THE
SOUTHERN HALF OF VERNON COUNTY THROUGH 11 AM...WITH LIGHTER AMOUNTS
ACROSS BOURBON AND NORTHERN VERNON COUNTIES. THE THREAT FOR FLASH
FLOODING WILL THEREFORE CONTINUE ACROSS THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
SEVERAL REPORTS OF FLASH FLOODING HAVE BEEN RECEIVED FROM THE FORT
SCOTT AND FULTON AREAS IN BOURBON COUNTY. ROADS FLOODED INCLUDE
HIGHWAY 31 AT 195TH ROAD AND 165TH ROAD WEST OF FULTON AND THE LOW
WATER BRIDGE AT 205TH STREET AND POPLAR ROAD JUST NORTHWEST OF FORT
SCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3803 9506 3803 9461 3806 9461 3806 9431
3804 9425 3803 9426 3806 9413 3804 9412
3805 9410 3803 9406 3764 9409 3765 9462
3768 9463 3768 9508
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 3:45 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 27, 3:45 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CDT MON APR 27 2009
.UPDATE...
WENT AHEAD AND ISSUED A FLASH FLOOD WATCH FOR OUR SOUTHERN
COUNTIES TODAY AS SURFACE LOW OVER SOUTH CENTRAL KANSAS WILL MOVE
INTO NORTHEAST OKLAHOMA THIS AFTERNOON. SLOW MOVING COLD FRONT
REALLY DOES NOT MAKE IT THROUGH THE SOUTHEAST PORTIONS OF THE CWA
UNTIL TUESDAY MORNING. GFS SUGGESTING AS MUCH AS 3 INCHES COULD
FALL IN THE WATCH AREA ACROSS SOUTHWEST AND SOUTHERN MISSOURI
THROUGH THE EVENT. DOUBT THAT WILL HAPPEN...BUT WITH POSSIBILITY
OF TRAINING THUNDERSTORMS WITH THE SLOW MOVING FRONT...THOUGHT IT
WOULD BE PRUDENT TO HAVE SOMETHING OUT.
CLAYCOMB
&&
.DISCUSSION...
FORECAST CHALLENGES DEAL WITH ONSET OF PRECIP AND SEVERE
THUNDERSTORM CHANCES TODAY...FOLLOWED BY PRECIP CHANCES THROUGH
THE WEEK.
CURRENTLY...1005MB SURFACE LOW SITUATED OVER SOUTHERN KANSAS THIS
MORNING...JUST SOUTH OF DODGE CITY. COLD FRONT EXTENDS NORTHEAST
TO CENTRAL MICHIGAN AND SOUTHWEST INTO WESTERN TEXAS. AREA
PROFILERS SHOWING LLVL JET HAS SHIFTED TO THE SOUTHWEST WITH
50-60KTS FLOWING FROM CENTRAL OKLAHOMA INTO SOUTHWEST MISSOURI.
925MB FRONT LOOKS TO BE SITUATED ACROSS EXTREME WESTERN IOWA...TO
HUTCHINSON KANSAS...BACK INTO THE TX/OK PANHANDLE AREA. UPPER
SHORTWAVE THAT WILL DRIVE THE SURFACE LOW EAST LATER TODAY
CURRENTLY OVER CENTRAL COLORADO MAKING SLOW EASTWARD MOVEMENT OVER
THE PAST 6 HOURS. ANOTHER SHORTWAVE JUST ABOUT TO COME ASHORE
ALONG THE SOUTHWEST OREGON COAST. DOWN ACROSS EASTERN TEXAS...
RICH DEW POINTS IN THE MID TO UPPER 60S EXISTS WITH UPPER 50S
ACROSS EASTERN OKLAHOMA. AHEAD OF THE FRONT...TEMPERATURES IN THE
UPPER 60S/LOW 70S...WHILE BEHIND THE FRONT...LOW 50S EXIST ACROSS
WESTERN KANSAS...WITH SNOW BEING REPORTED ACROSS COLORADO.
FOR TODAY...COLD FRONT ACTUALLY DOES NOT DRIVE INTO THE AREA UNTIL
THIS AFTERNOON AS IT MOVES INTO CENTRAL MISSOURI BY 00Z. SEVERE
THUNDERSTORM CHANCES IN QUESTION AS THIS MORNINGS CONVECTION AND
CLOUD COVER MAY STABILIZE THE ENVIRONMENT...AT LEAST FOR WESTERN
PORTIONS OF THE CWA. GFS SHOWING SURFACE LOW SITUATED NEAR THE
NORTHEAST OKLAHOMA/SOUTHWEST MISSOURI BORDER BY 00Z. WITH
SOUTHEAST WINDS AT 925MBS ACROSS SOUTHWEST MISSOURI...SAY FROM
BRANSON TO MOUNT VERNON TO JOPLIN...THIS MAY BE THE AREA THAT HAS
THE BEST POTENTIAL FOR SEVERE POTENTIAL INCLUDING TORNADOES AND
WILL HIT THIS AREA IN THIS MORNINGS HWO. THIS AREA IS ALSO GOING
TO SEE THE BEST CHANCE FOR HEAVY RAINFALL THIS AFTERNOON AND WILL
ISSUE A FLASH FLOOD WATCH HERE SHORTLY. HEAVY RAINFALL THEN SHIFTS
EASTWARD AS COLD FRONT DRIVES INTO EASTERN MISSOURI OVERNIGHT.
BY NOON TUESDAY...FRONT CLEARS OUR CWA WITH MAJORITY OF RAINFALL
OFF TO THE EAST AND SOUTH. FRONT STALLS OUT OVER NORTHERN ARKANSAS
TUESDAY AFTERNOON. LOOKS LIKE OUR COUNTIES IN CENTRAL MISSOURI
SHOULD STAY DRY THROUGH TUESDAY EVENING INTO WEDNESDAY BEFORE
FRONT BEGINS TO DRIVE NORTH WEDNESDAY EVENING AS ANOTHER SURFACE
LOW DEVELOPS IN RESPONSE TO THE SHORTWAVE JUST COMING ONSHORE
OREGON...MOVES INTO THE AREA. BY THURSDAY EVENING...GFS SHOWING
FAIRLY STRONG COLD FRONT MOVING INTO THE AREA FOR ANOTHER GOOD
RAIN EVENT FRIDAY MORNING AND AFTERNOON. ECMWF TENDS TO KEEP THE
FRONT DOWN OVER NORTHERN ARKANSAS DURING THIS SAME TIME. WILL TRY
TO GET BETTER TIMING ON THE EVENT AS MODELS COME MORE INTO AGREEMENT.
CLAYCOMB
&&
.AVIATION...
FOR THE 0600Z KSGF/KJLN TAFS...WEAKENING THUNDERSTORMS EXTENDING
FROM NORTH CENTRAL MO INTO SOUTHEAST KS WILL PUSH EAST AND
NORTHEAST INTO WESTERN MO OVERNIGHT. WITH HEAVIER RAIN
SHOWERS...EXPECT CEILINGS FALLING INTO THE MVFR CATEGORY WITH MVFR
AND IFR VISIBILITY AT TIMES. SCENARIO FOR MONDAY IS SOMEWHAT
COMPLICATED IN TERMS OF TIMING OF SHOWERS AND THUNDERSTORMS...BUT
BELIEVE THERE WILL BE REDEVELOPMENT ALONG AND AHEAD OF A COLD
FRONT EXPECTED TO PUSH EAST AND SOUTHEAST THROUGH THE REGION LATE
IN THE DAY AND MONDAY EVENING DURING THE ROUGHLY THE 23-04Z TIME
FRAME (USING NAM/WRF TIMING).
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH TUESDAY
MORNING FOR MOZ082-088-090>098-101>106.
KS...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH TUESDAY
MORNING FOR KSZ101.
&&Hazardous weather outlook, Apr 26, 8:47 PM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 847 PM CDT SUN APR 26 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 847 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. A LINE OF THUNDERSTORMS THAT EXTENDS FROM FAR NORTHWEST MISSOURI INTO SOUTH CENTRAL KANSAS AND CENTRAL OKLAHOMA WILL PUSH SLOWLY EAST AND NORTHEAST OVERNIGHT...REACHING FAR SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI AFTER 3 AM AND POSSIBLY REACHING A LINE FROM VERSAILLES TO SPRINGFIELD BY 6 AM. WHILE INSTABILITY WILL BE GREATLY WEAKENED BY THIS TIME...STRONG LOW LEVEL WINDS WILL HELP MAINTAIN A RISK FOR STRONG TO SEVERE STORMS WITH WIND GUSTS OF 60 MPH AND ONE INCH HAIL. GIVEN THE EXPECTED STRONG LOW LEVEL VERTICAL WIND SHEAR...A SLIGHT RISK FOR TORNADOES EXISTS BUT THE OVERALL THREAT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA ON MONDAY AS A COLD FRONT MOVES THROUGH THE REGION. AT THIS TIME...IT APPEARS THAT DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE MAIN THREATS WITH THESE STORMS. IN ADDITION...HEAVY RAINFALL MAY LEAD TO A RISK OF FLASH FLOODING OF CREEKS...STREAMS AND LOW WATER CROSSINGS. MINOR RIVER FLOODING WILL ALSO BE POSSIBLE. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT OVER PARTS OF WEST CENTRAL AND SOUTHWEST MISSOURI AND FAR SOUTHEAST KANSAS AFTER 3 AM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Apr 27, 12:04 AM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1204 AM CDT MON APR 27 2009 KSZ073-097-MOZ066-270600- BOURBON KS-CRAWFORD KS-VERNON MO- 1204 AM CDT MON APR 27 2009 ...SIGNIFICANT WEATHER ALERT FOR BOURBON...CRAWFORD AND WESTERN VERNON COUNTIES UNTIL 100 AM CDT... AT 1203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLUE MOUND TO 10 MILES NORTH OF WALNUT TO 7 MILES SOUTHWEST OF ST. PAUL TO 12 MILES NORTHWEST OF OSWEGO...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF MOUND CITY TO 15 MILES NORTH OF ST. PAUL TO 7 MILES SOUTHWEST OF ST. PAUL TO 12 MILES NORTHWEST OF OSWEGO...MOVING NORTHEAST AT 35 MPH. PEOPLE IN BOURBON...CRAWFORD AND WESTERN VERNON COUNTIES...INCLUDING THE CITIES OF BRONSON...UNIONTOWN...WALNUT...MCCUNE...REDFIELD... HEPLER...FULTON...GIRARD...FORT SCOTT AND ENGLEVALE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LINDENBERG
Special weather statement, Apr 27, 12:53 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1253 AM CDT MON APR 27 2009 KSZ073-097-101-MOZ066-077-270645- BOURBON KS-CRAWFORD KS-CHEROKEE KS-BARTON MO-VERNON MO- 1253 AM CDT MON APR 27 2009 ...SIGNIFICANT WEATHER ALERT FOR CRAWFORD...NORTHWESTERN CHEROKEE... SOUTHEASTERN BOURBON...SOUTHWESTERN VERNON AND WESTERN BARTON COUNTIES UNTIL 145 AM CDT... AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF ST. PAUL TO OSWEGO TO 9 MILES NORTHWEST OF WELCH...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF ST. PAUL TO OSWEGO TO 10 MILES SOUTHWEST OF CHETOPA...MOVING NORTHEAST AT 55 MPH. PEOPLE IN CRAWFORD...NORTHWESTERN CHEROKEE...SOUTHEASTERN BOURBON... SOUTHWESTERN VERNON AND WESTERN BARTON COUNTIES...INCLUDING THE CITIES OF MCCUNE...WEST MINERAL...CARONA...GIRARD...COLUMBUS... CHEROKEE...SCAMMON...WEIR...ENGLEVALE AND PITTSBURG...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LINDENBERG
Special weather statement, Apr 27, 1:16 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 116 AM CDT MON APR 27 2009 MOZ093-101-270700- NEWTON MO-MCDONALD MO- 116 AM CDT MON APR 27 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN NEWTON AND MCDONALD COUNTIES UNTIL 200 AM CDT... AT 115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF SOUTH WEST CITY TO MAYSVILLE...OR ALONG A LINE EXTENDING FROM 11 MILES WEST OF PINEVILLE TO 12 MILES EAST OF JAY...MOVING NORTHEAST AT 50 MPH. PEOPLE IN EASTERN NEWTON AND MCDONALD COUNTIES...INCLUDING THE CITIES OF SOUTH WEST CITY...NOEL...LANAGAN...ANDERSON...GOODMAN... PINEVILLE...NEOSHO...GRANBY AND FAIRVIEW...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LINDENBERG
Special weather statement, Apr 27, 2:48 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 248 AM CDT MON APR 27 2009 MOZ055-056-067>069-078-079-270845- POLK MO-CEDAR MO-HICKORY MO-ST. CLAIR MO-CAMDEN MO-BENTON MO- MORGAN MO- 248 AM CDT MON APR 27 2009 ...SIGNIFICANT WEATHER ALERT FOR BENTON...EASTERN CEDAR...EASTERN ST. CLAIR...HICKORY...MORGAN...NORTHWESTERN CAMDEN AND NORTHWESTERN POLK COUNTIES UNTIL 345 AM CDT... AT 247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF DEEPWATER TO OSCEOLA TO WEAUBLEAU TO STOCKTON...OR ALONG A LINE EXTENDING FROM 12 MILES WEST OF WARSAW TO 18 MILES NORTHWEST OF HERMITAGE TO 15 MILES WEST OF HERMITAGE TO STOCKTON...MOVING NORTHEAST AT 40 MPH. PEOPLE IN BENTON...EASTERN CEDAR...EASTERN ST. CLAIR...HICKORY... MORGAN...NORTHWESTERN CAMDEN AND NORTHWESTERN POLK COUNTIES... INCLUDING THE CITIES OF STOCKTON...WEAUBLEAU...HUMANSVILLE... WHEATLAND...WARSAW...LINCOLN...HERMITAGE...COLE CAMP AND STOVER... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LINDENBERG
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:55 AM CDT | Flash Flood Watch | SGF | Cherokee | 21 hr |
| Apr 27, 3:12 AM CDT | River Flood Warning | SGF | Bourbon | 50 hr |
| Apr 27, 11:00 AM CDT | Flash Flood Warning | SGF | Bourbon, Crawford | 6 hr |
| Apr 27, 12:28 PM CDT | River Flood Warning | SGF | Bourbon | 38 hr |
| Apr 27, 4:57 PM CDT | Flash Flood Warning | SGF | Bourbon, Cherokee, Crawford | 6 hr |
| Apr 27, 2:43 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Apr 27, 3:12 AM CDT | River Flood Warning | SGF | Vernon | 9 days |
| Apr 27, 7:51 AM CDT | River Flood Warning | SGF | Vernon | 8 days |
| Apr 27, 7:51 AM CDT | River Flood Warning | SGF | Vernon | 22 days |
Nearby
Flash Flood Warnings in Kansas, 2009Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.